MAUDE Adverse Event Report: TORNIER INC TORNIER HRS SPACER 9MM DIA 20MM LENGTH; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

TORNIER INC TORNIER HRS SPACER 9MM DIA 20MM LENGTH; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number ARS342001
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Rheumatoid Arthritis (1724); Unspecified Infection (1930); Inadequate Osseointegration (2646)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.The device was retained by the hospital.
 
Event or Problem Description
Removal of flex revive stem and wires and replacement with cement spacer due to distal humeral (likely) infection and prosthetic loosening.The patient has ra and a bone density deficiency.The revive stem was used to stabilize the displaced distal humerus and cables used to secure the bone.There was evidence of loosening of the the distal humerus only and no evidence on xr of any shoulder joint issue.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Infections are often caused by a multitude of factors such as comorbidity of the patient, the trauma, the surgical intervention, and the aftercare.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
Removal of flex revive stem and wires and replacement with cement spacer due to distal humeral (likely) infection and prosthetic loosening.The patient has ra and a bone density deficiency.The revive stem was used to stabilize the displaced distal humerus and cables used to secure the bone.There was evidence of loosening of the distal humerus only and no evidence on xr of any shoulder joint issue.

Brand Name
TORNIER HRS SPACER 9MM DIA 20MM LENGTH
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19159479
Report Number0001649390-2024-00177
Device Sequence Number7833805
Product Code HSD
UDI-Device Identifier00846832092581
UDI-Public00846832092581
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/15/2025
Device Catalogue NumberARS342001
Device Lot NumberAZ0419310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2024
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight50 KG